MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8401
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink system solution set leaked from the tubing.There was a cut/slice in the soft tubing.This was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date: the event occurred on an unspecified date of (b)(6) 2024.G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d4, d9, h3, h4, h6, and h10: h10: the device was received for evaluation.Visual inspection of the device identified a cut/hole in the tubing.Visual inspection of the slide clamp did not identify any defects that could have contributed to the reported condition.Pressure and clear passage under water testing were performed on the sample, and a leak was observed in the tubing.Functional slide clamp testing (under water pressure and clamp activation) was performed with no issues noted.Dimensional testing on the tubing was performed and no observed issues.The reported condition was verified.The probable cause was due to improper handling of the tubing during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SYSTEM SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18792281
Report Number1416980-2024-00795
Device Sequence Number20772887
Product Code FPA
UDI-Device Identifier00085412565767
UDI-Public(01)00085412565767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2025
Device Catalogue Number2R8401
Device Lot NumberR23J27031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown